Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Black itchy spots on head with dandruff. What is it?

My head has been itchy in tiny spots, not all over, and When I check for lice I only find little black dots and dandruff, the black dots are super small and its very hard to see what they are. I'm pretty sure I don't have lice because this has been going on for almost a month now, and wouldn't there be adults by now? I don't know what to do.
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  442
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
welcome to healthcare magic forum
thank you for your query
black itchy spot in scalp may be due to lice infection or fungal infection .
it look like more of fungal infection.
you need to consult dermatologist as treatment of both condition are different.
keep your scalp skin clean and do not let it wet.
avoid scratching and use separate comb.
for itching you can take anti histaminic medicine .
i hope i answered your question
Answered: Thu, 18 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor